MathSciNet Relay Station
MathSciNet bibliographic data
MR962246 (90a:57015) 57M99 (57S25 57S30)
Miller, A.; Zimmermann, B. Large groups of symmetries of handlebodies. Proc. Amer. Math. Soc. 106 (1989), no. 3, 829–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement